Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Get red itchy dots on penis, have developed blisters. Is it balanitis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i think i may have balanitis. I sometimes get red dots on my penis that can become itchy but this time i have developed a blister. The blister has been there now for about 3 days. Is there anything i can buy in a pharmacy because i really do not want to go to a doctor?
Posted Sun, 26 May 2013 in Penis Problems
Answered by Dr. Pavan Kumar Gupta 4 hours later
Thanks for the query.
Although a blister on penis can be caused by simple frictional force 
 like doing a rough sex or rough masturbation also but in general blisters on penis indicate some type of underlying infection or illness.
If you are a sexually active person,then tjis could indicate a sign of underlying sexually transmitted disease like genital herpes or genital wart or syphilis etc.
It could be due to a simple yeast infection also.
The best would be to consult a doctor and get yourself investigated and screened properly.
Treatment would depend upon finding the cause.
Till then don't engage in any masturbation or sexual activity.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor